# SDR BJNA980602

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 EMERGENCY EXIT INTERIOR LIGHT INOP.  REMOVED AND REPLACED BATTERY HOLDER ON LIGHT UNIT PER BMM 33-51-01.  (M)
